# SDR SWAA062491

- Difficulty date: July 17, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 63,493 hours, 59,418 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 65659725
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR AFT FITTING CORRODED.  REMOVED AND REPLACED GIRT BAR FITTING PER SRM.
